# SDR 2004F00067

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7120 · Engine Mount Section
- Part: Crossbeam
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 1 ENGINE FORWARD MOUNT CROSSBEAM HAS NICKS, SCRATCHES, AND GOUGING.  INSPECTED AND CLEANED DAMAGED AREA.  REPAIRED NR 1 ENGINE FORWARD MOUNT CROSSBEAM BY REMOVING AND REPLACING BUSHING.  (M)
